MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the g9 monitor would display the nk logo for a moment, then go into a boot-loop cycle.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the g9 monitor would display the nk logo for a moment, then go into a boot-loop cycle.Undocking the input unit and attempting to boot it again did not resolve the issue, as well as removing all peripherals except the display and touchscreen.There was no patient involvement.Investigation summary: the g9 monitor was returned to nihon kohden (nk) for evaluation and repair.During the evaluation, the reported issue was successfully duplicated.The software was reinstalled and the device initially worked as expected but it later rebooted and had a heating issue during testing.Possible causes may include a circuit failure or fan failure.Since the g9 was discontinued, repairs could not be processed due to limited parts availability.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/06/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/22/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g9 monitor would display the nk logo for a moment, then go into a boot-loop cycle.Undocking the input unit and attempting to boot it again did not resolve the issue, as well as removing all peripherals except the display and touchscreen.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/06/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/22/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
 
Event or Problem Description

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24192342
Report Number8030229-2026-06158
Device Sequence Number20806800
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown